Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/253935
Title: On some properties of the lattice of totally σ-local formations of finite groups
Other Titles: О некоторых свойствах решетки тотально σ-локальных формаций конечных групп / И. Н. Сафонова, В. Г. Сафонов
Authors: Safonova, I. N.
Safonov, V. G.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2020
Publisher: Минск : БГУ
Citation: Журнал Белорусского государственного университета. Математика. Информатика = Journal of the Belarusian State University. Mathematics and Informatics. - 2020. - № 3. - С. 6-16
URI: https://elib.bsu.by/handle/123456789/253935
ISSN: 1561-834X
Scopus: https://doi.org/10.33581/2520-6508-2020-3-6-16
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:2020, №3

Files in This Item:
File Description SizeFormat 
6-16.pdf1,67 MBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.